Analytical solutions of fractional population diffusion model: Residual power series

Marwan Alquran, Kamel Al-Khaled, Joydev Chattopadhyay*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

54 Citations (Scopus)


We introduce a novel approach to obtain an approximate solution to time-fractional biological population diffusion equation. A very recent technique based on the generalized Taylor series called "Residual Power Series (RPS)" is extended to handle this (2+1)-dimensional model. A detailed description of the method is given and the results thus obtained reveal that RPS is a power and efficient method for exploring nonlinear diffusive fractional models.

Original languageEnglish
Pages (from-to)31-39
Number of pages9
JournalNonlinear Studies
Issue number1
Publication statusPublished - 2015


  • Diffusion equation
  • Generalized Taylor series
  • Malthusian law
  • Residual power series
  • Verhulst law

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Analytical solutions of fractional population diffusion model: Residual power series'. Together they form a unique fingerprint.

Cite this